Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/6385
Title: Dental morphology of Remingtonocetidae (Cetacea, Mammalia)
Authors: Thewissen J.G.M.
Bajpai, Sunil
Published in: Journal of Paleontology
Abstract: [No abstract available]
Citation: Journal of Paleontology (2001), 75(2): 463-465
URI: http://repository.iitr.ac.in/handle/123456789/6385
Issue Date: 2001
ISSN: 223360
Author Scopus IDs: 57205523229
16214305000
Author Affiliations: Thewissen, J.G.M., Department of Anatomy, Northeastern Ohio Univ. College Med., Rootstown, OH 44272, United States
Bajpai, S., Department of Anatomy, Northeastern Ohio Univ. College Med., Rootstown, OH 44272, United States
Corresponding Author: Thewissen, J.G.M.; Department of Anatomy, Northeastern Ohio Univ. College Med., Rootstown, OH 44272, United States; email: thewisse@neoucom.edu
Appears in Collections:Journal Publications [ES]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.